# SDR CAL950490

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Part number: DC62E16SM1SM
- Condition: Contaminated
- Location: Apu
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 0305 - WHILE APU WAS POWERING THE LT BUS, WITH LT GENERATOR PLACARDED INOPERATIVE & THE RT GENERATOR COVERING RT BUS, BOTH GENERATORS DROPPED OFF LINE ON TAKEOFF FROM EWR.  THE LOSS OF GENERATOR WAS ACCOMPANIED BY ILLUMINATION OF THE APU GENERATOR FEEDER FAULT LIGHT.  POWER COULD NOT BE RESTORED.  AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED SAFELY ON EMERGENCY POWER.  MX FOUND OIL IN THE APU FEEDER CABLE FIREWALL DISCONNECT PLUG P1-1110.  PLUG WAS REMOVED AND CLEANED.  APU GENERATOR WAS POWERED AND ALL CHECKED GOOD.  LT GENERATOR PLACARD WAS CLEARED BY REPLACING LT ENGINE RELAY.  ALL ENGINES WERE RUN & OPERATION OF ALL GENERATORS CHKED GOOD.  SUPPLEMENT - INSP BY MX FND NO SOURCE OF OIL LEAKAGE.(X)
